paracetamol: hi, i have psoriatic arthritis,taking... - NRAS

NRAS
26,237 members30,076 posts

paracetamol

hi, i have psoriatic arthritis,taking sulfasalazine{ made me so sick}leflunomide{gave me bad anxiety} my condition is so painful,the rheumtologist said to take paracetamol so i take 42 tablets week 168 tablets a month 2,016 tables a year,been taking it for years that can't be good, must be something better they can give me for pain ?

4 Replies
oldestnewest

Have you spoken to your rheumatologist about taking paracetamol so often? If he knew how much you need to take, maybe he could prescribe something different?

You will have read on here how difficult it is to stop taking it, so do talk to your doctor.....taking six tablets a day for many years could mean it simply isn’t working for you any more.

2 likes
Reply

My liver readings went sky high from taking so much paracetamol , maybe have some bloods done just to check all ok or speak with gp . Can the rheumy find nothing else to help . x

2 likes
Reply

I think you need to speak to your rheumatologist about proper treatment for your psa. Surely they need to tackle the inflammation which is causing the pain? Paracetamol just isn't effective enough I find, can you take ibuprofen at all? Personally I wouldn't be happy if this was my treatment plan, it seems quite neglectful of your rheumy not trying other options to try an find something that works for you. Currently I'm on methotrexate for my psa, not long diagnosed however I was told if this didn't help or made me ill there is other options available. Certainly time for a chat with someone to try an get yourself better as so much paracetamol isn't the answer.

3 likes
Reply

Snap i found sulfasalazine vile for its side effects. xx

Reply

You may also like...